# SDR AALA201903259013

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N192AN
- Make and model: Boeing 757223
- Aircraft serial: 32386
- Aircraft time: 62,108 hours, 16,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR AREA FLASHLIGHT FAULTED.  MAINTENANCE REPLACED THE FLASHLIGHT, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
